Alert archive / Alabama / River Flood Warnings in 2018
River Flood Warning 46, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Dec 28, 2018, 7:48 PM CST for 5 counties in Alabama. It took effect at Dec 29, 2018, 12:00 PM CST. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 7:48 PM CST (01:48 UTC)
- In effect from
- Dec 29, 2018, 12:00 PM CST
- Expired
- Jan 1, 2019, 8:36 AM CST
- In force
- 69 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River at Montgomery (MGMA1).
- Action stage
- 26 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 53 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02419988, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
311
WGUS44 KBMX 290148
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
748 PM CST Fri Dec 28 2018
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River At Montgomery Affecting Autauga...Dallas...Elmore...
Lowndes and Montgomery Counties.
.Heavy rainfall of up to 4 inches Thursday and early Friday across
the area has caused rises on the Alabama River. A Flood Warning is
now in effect for the Alabama River at Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-291347-
/O.NEW.KBMX.FL.W.0046.181229T1800Z-181231T0900Z/
/MGMA1.1.ER.181229T1800Z.181230T0600Z.181230T2100Z.NO/
748 PM CST Fri Dec 28 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Alabama River At Montgomery.
* from Saturday afternoon to late Sunday night...or until the warning
is cancelled.
* At 7:00 PM Friday The stage Was 30.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 36.4 feet by early Sunday morning. The
river will fall below flood stage by Sunday afternoon.
* Impact...At 35.0 feet...Extensive flooding of low lands in the area
occurs.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-291347-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
748 PM CST Fri Dec 28 2018
Forecast information for
Alabama River At Selma.
* At 7:00 PM Friday The stage Was 31.9 feet.
* Flood stage is 45.0 feet.
* No flooding is currently forecast.
* Forecast...The river will rise to near 44.1 feet Sunday evening.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$7 follow-up statements
338
WGUS84 KBMX 291433
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
833 AM CST Sat Dec 29 2018
...The flood warning continues for the Alabama River At Montgomery...
.Heavy rainfall from yesterday continues to cause rises on the
Alabama River at Montgomery. The river is forecast to rise into flood
stage this afternoon to near 39 feet before falling. The flood
warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-300234-
/O.EXT.KBMX.FL.W.0046.181229T1822Z-190101T2308Z/
/MGMA1.1.ER.181229T1822Z.181230T1800Z.190101T1108Z.NO/
833 AM CST Sat Dec 29 2018
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for the Alabama River At Montgomery.
* from this afternoon to Tuesday afternoon...or until the Warning is
cancelled.
* AT 7:00 AM Saturday the stage was 33.9 feet.
* Minor flooding is forecast.
* Flood stage is 35 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 38.5 feet by tomorrow early afternoon . The river will
fall below flood stage by early Tuesday morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area
occurs.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$904
WGUS84 KBMX 300128
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
728 PM CST Sat Dec 29 2018
...The flood warning continues for the Alabama River At Montgomery...
.Rises continue on the Alabama River due to recent rainfall...and a
Flood Warning remains in effect for the river at Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-301329-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T1300Z/
/MGMA1.1.ER.181229T2030Z.181230T1800Z.190101T0100Z.NO/
728 PM CST Sat Dec 29 2018
The Flood Warning continues for
The Alabama River At Montgomery.
* until Tuesday morning...or until the Warning is cancelled.
* AT 6:00 PM Saturday the stage was 35.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast...The river will continue rising to near 37.5 feet by
tomorrow evening . The river will fall below flood stage Monday
evening.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-301329-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
728 PM CST Sat Dec 29 2018
Forecast information for
Alabama River At Selma.
* AT 6:00 PM Saturday the stage was 39.0 feet.
* Flood stage is 45.0 feet.
* Forecast...The river will rise to near 44.8 feet early Tuesday
afternoon.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$605
WGUS84 KBMX 301457
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
857 AM CST Sun Dec 30 2018
...The flood warning continues for the Alabama River At Montgomery...
.Rises continue on the Alabama River...and levels remain in flood
stage at Montgomery. The flood warning remains in effect at this time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-310257-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T1942Z/
/MGMA1.1.ER.181229T2030Z.181231T0600Z.190101T0742Z.NO/
857 AM CST Sun Dec 30 2018
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Alabama River At Montgomery.
* until Tuesday afternoon...or until the Warning is cancelled.
* AT 8:00 AM Sunday the stage was 36.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35 feet.
* Forecast...The river will continue rising to near 37.7 feet by
after midnight tonight . The river will fall below flood stage
early Tuesday morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area
occurs.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$015
WGUS44 KBMX 310124
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
724 PM CST Sun Dec 30 2018
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River At Selma Affecting Dallas County.
.Heavy rainfall the past several days, and additional rainfall
expected the next 48 hours, will continue to lead to rises on the
Alabama River. A Flood Warning continues for the river at
Montgomery...and a Flood Warning has also been issued for the
Alabama River at Selma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-311324-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190102T1630Z/
/MGMA1.1.ER.181229T2030Z.181231T1200Z.190102T0430Z.NO/
724 PM CST Sun Dec 30 2018
The Flood Warning continues for
the Alabama River At Montgomery.
* until Wednesday morning...or until the warning is cancelled.
* At 6:00 PM Sunday The stage Was 37.0 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.4 feet by
tomorrow morning. The river will fall below flood stage Tuesday
night.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-311324-
/O.NEW.KBMX.FL.W.0048.190102T0000Z-190103T0600Z/
/SELA1.1.ER.190102T0000Z.190102T0000Z.190102T1800Z.NO/
724 PM CST Sun Dec 30 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Alabama River At Selma.
* from Tuesday evening to late Wednesday night...or until the warning
is cancelled.
* At 6:00 PM Sunday The stage Was 43.6 feet.
* Flood stage is 45.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
Tuesday evening.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$350
WGUS84 KBMX 311358
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
758 AM CST Mon Dec 31 2018
...The flood warning continues for the Alabama River At Montgomery...
...The flood warning continues for the Alabama River At Selma...
.Levels continue to rise along the Alabama River...and a Flood
Warning remains in effect for the Alabama River at Montgomery and
Selma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-010158-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190103T0000Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190102T1200Z.NO/
758 AM CST Mon Dec 31 2018
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Alabama River At Montgomery.
* until Wednesday evening...or until the Warning is cancelled.
* AT 7:00 AM Monday the stage was 37.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35 feet.
* Forecast...The river will is near crest and will begin to fall by
this evening. The river will fall below flood stage Wednesday
morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area
occurs.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-010158-
/O.CON.KBMX.FL.W.0048.190102T0000Z-190103T0600Z/
/SELA1.1.ER.190102T0000Z.190102T0000Z.190102T1800Z.NO/
758 AM CST Mon Dec 31 2018
The Flood Warning continues for
The Alabama River At Selma.
* from Tuesday evening to late Wednesday night...or until the Warning
is cancelled.
* AT 7:00 AM Monday the stage was 44.6 feet.
* Flood stage is 45 feet.
* Forecast...The river is expected to rise to near flood stage
Tuesday evening...and begin to fall by Wednesday night.
* Impact...At 45 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$230
WGUS84 KBMX 010133
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
733 PM CST Mon Dec 31 2018
...The flood warning continues for portions of the Alabama River...
.Recent heavy rainfall continue to lead to high water levels on the
Alabama River. A Flood Warning remains in effect on the Alabama at
Montgomery and Selma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC001-047-051-085-101-011333-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T2300Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190101T1100Z.NO/
733 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Alabama River At Montgomery.
* until Tuesday afternoon...or until the Warning is cancelled.
* AT 6:00 PM Monday the stage was 36.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At 35.0 feet...Extensive flooding of low lands in the area
occurs.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-011333-
/O.EXT.KBMX.FL.W.0048.190101T1200Z-190102T1800Z/
/SELA1.1.ER.190101T1200Z.190101T1200Z.190102T0600Z.NO/
733 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Alabama River At Selma.
* from Tuesday morning to Wednesday afternoon...or until the Warning
is cancelled.
* AT 6:00 PM Monday the stage was 44.8 feet.
* Flood stage is 45.0 feet.
* Forecast...The river is expected to rise to near flood stage
Tuesday morning.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$701
WGUS84 KBMX 011436
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
836 AM CST Tue Jan 1 2019
...The flood warning is cancelled for the Alabama River At
Montgomery and at Selma...
.Levels have fallen below flood stage on the Alabama River at
Montgomery and at Selma...and are forecast to continue falling.
The Flood Warning is cancelled for both locations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the last Flood Statement issued for the Alabama River at
Montgomery and at Selma.
&&
ALC001-047-051-085-101-011506-
/O.CAN.KBMX.FL.W.0046.000000T0000Z-190101T2300Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190101T1108Z.NO/
836 AM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Alabama River At Montgomery.
* AT 7:00 AM Tuesday the stage was 34.9 feet.
* Fell below flood stage at 5:08 AM Tuesday.
* Flood stage is 35 feet.
* Forecast...The river will continue to fall to 32.2 feet by tomorrow
morning .
* Impact...At 26 feet...Some flooding of low lying areas and
secondary roads begins in the Montgomery area. Flooding of the golf
course at Maxwell Air Force Base and portions of River Road occurs
at stages around 30 feet and higher.
&&
LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
3237 8661 3245 8636
$$
ALC047-011506-
/O.CAN.KBMX.FL.W.0048.000000T0000Z-190102T1800Z/
/SELA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 AM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Alabama River At Selma.
* AT 7:00 AM Tuesday the stage was 44.2 feet.
* Flood stage is 45 feet.
* Forecast...The river crested below flood stage at 44.9 feet. The
river will fall to 41.9 feet by Wednesday morning.
* Impact...At 45 feet...Extensive overflow of low lying lands in the
area begins. Some low roads in the area begin to flood.
&&
LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
3243 8705 3237 8691
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:21 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 28, 6:21 PM CST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 621 PM CST Fri Dec 28 2018 .UPDATE... For 00Z Aviation. && .SHORT TERM... Today and Tonight. * Flash Flood Watch through 6 PM this evening. * RADAR and surface observations indicate a broad swath of 2-4" of rainfall with locally higher amounts has fallen overnight across the area. Heaviest totals around 4-6" have favored the far southwest, particularly along and north of the I-59 corridor. * Travelers should exercise caution on roadways today as ponding of water and tire spray will cause hazardous driving conditions. Drivers should not attempt to drive through flooded roadways. Turn Around...Don't Drown. Periods of moderate to heavy rainfall are expected to continue into the morning hours and move from west to east throughout the afternoon. An additional 1-3" with locally heavier amounts in training showers/storms is expected with this system, which is being actively replenished by Gulf moisture via a 40+ kt 925-850mb low- level jet. Heaviest activity should continue to follow the axis of low-level confluence where PWs remain ~1.7-1.8". High rainfall rates (2-3" per hour) are being aided by convection via MUCAPE values ~500- 1,000 J/kg & 50-60 kts effective shear. With convective parameters in place, a few stronger storms are possible and should favor areas across the south where greatest instability values will reside. Given RADAR trends, forecast expectations involve an eastward progression of the mesoscale convective system (MCS) with the leading edge approaching the I-85 corridor around 8-9 AM. Light to moderate stratiform rain will continue to fall a few hours thereafter. Cloud-to-ground lightning is also a threat in areas of stronger thunderstorm activity and in areas of heavier stratiform rain. Anyone outside should exercise caution and seek shelter if lightning is in the area. The MCS will continue to move east/southeastward into the evening hours, decreasing in coverage and intensity after 6 PM today. Cooler and drier air will advect in from the northwest and provide a period of stable conditions into the overnight hours. However, light rain showers may linger in our far southeast counties during this time as the convergence axis stalls out along the Gulf Coast. Mid/upper-level flow is expected to generally remain in a southwesterly component after this mid-level disturbance exits to the northeast. Thus, this pattern will favor isentropic ascent to increase rain chances along our southern counties heading into Saturday. 40/Sizemore .LONG TERM... Saturday and Sunday. After a brief respite Saturday morning, the next wave will begin to move into the area. Southerly flow increases across the region by late Saturday morning and will begin to increase rain chances from south to north through the afternoon. Best chances will be in the south by the afternoon and into the evening. Locations in the northeast will be likely dry through the daylight hours. This southerly flow will push a warm front back to the north on Sunday and will be north of the area by sunday night. This will cause lows to occur generally around midnight before rising through the overnight. Showers and isolated thunderstorms will be possible along and south of the warm front through the timeframe. 16 Monday through Tuesday night. Rain looks to be the common theme in the long term forecast for Central Alabama with the next chance of rain-free conditions begins sometime late next week. A surface low originating from the Mexican plateau will propagate to the northeast towards the Great Lakes region during the Monday/Tuesday morning time frame. Low level jet influence, warm advection and frontal lifting associated with this feature will allow for higher end categorical PoPs during this time. Cannot rule out a slight chance of an embedded thunderstorm as surface dewpoints will be higher. A weak frontal boundary will pass through early Tuesday morning cooling temperatures. Rain starts to taper off a bit on during the day on Tuesday however another system originating in the Gulf will act to increase rain chances overnight. Wednesday through Friday morning. A surface low begins to develop in the northwestern Gulf Wednesday and moves northeast across the northwest Florida panhandle into southern Georgia. Weak lifting from this features will allow for more rain across the area on Wednesday and Thursday. Currently guidance is not as consistent regarding the timing of the surface low and the upper level counterparts. This will have to be closely monitored as overnight lows during this time will need to be amended in order to determine the state of any wrap around moisture associated with this next system. This features looks to be out of the area sometime on Friday. 07 && .AVIATION... 00Z TAF Discussion. Rain has now pushed south of all terminals, but remains just to the SE of TOI. A mix of low/high clouds persists across the south and east, with clear skies to the north and west. Rain will push back to the north on Saturday with the best chances in the south (MGM/TOI) in the afternoon. The biggest forecast challenge this period will be the fog development. The ground is saturated from all the rain over the past 36 hrs and surface winds will remain 5kts or less. However, boundary layer winds are forecast to increase to 10-15 kts for much of the forecast area overnight. Do expect some fog to develop, but it's tough to say how widespread and dense it will be. Right now, confidence is higher for the southern/eastern TAF sites (MGM/TOI/ANB/ASN). TOI will see the most impacts from fog/low ceilings and will maintain LIFR conditions for much of the overnight period. Will need to closely monitor evening trends to see if fog may become more widespread. So, be on the lookout for possible amendments to the vis/cig forecast tonight. 19 && .FIRE WEATHER... Widespread rainfall will persist across the area through midday. Rainfall amounts by midday Friday will be in the 2 to 4 inch range. Low clouds and fog may be present Friday night into Saturday morning as plenty of low level and ground moisture will still be available. After a brief respite late Friday into Saturday, another period of wet and unsettled weather is expected by late in the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 41 56 45 56 53 / 10 10 50 60 70 Anniston 46 59 48 59 55 / 10 10 70 60 60 Birmingham 42 55 48 59 56 / 10 10 60 70 70 Tuscaloosa 42 55 47 59 56 / 10 20 70 70 70 Calera 45 56 48 60 56 / 10 20 70 70 70 Auburn 54 61 53 63 59 / 30 60 60 70 60 Montgomery 53 61 54 66 61 / 30 60 70 70 60 Troy 56 64 57 69 62 / 50 60 60 70 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Dec 28, 11:44 AM CST, 8 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1144 AM CST Fri Dec 28 2018 ALZ011>015-017>050-292045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1144 AM CST Fri Dec 28 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Rises along the creeks and rivers will continue and many are near bankfull or in flood. Please refer to river flood warnings, statements, and advisories for the latest information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rises along the rivers are expected to last through the weekend. Please refer to river flood warnings, statements, and advisories for the latest information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 7:36 PM CST | River Flood Warning | BMX | Elmore, Montgomery | 72 hr |
| Dec 28, 9:38 PM CST | Dense Fog Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 28 more | 10 hr |
| Dec 29, 11:34 AM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 22 hr |
Nearby
River Flood Warnings in Alabama, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.